# SDR UIEA2025042200560

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 94,257 hours, 12,521 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 65B1054823
- Part serial: 143309001
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK 1 & PACK 3 ACCESS DOORS DAMAGED IN FLIGHT.( ACCESS DOORS REMOVAL & REPLACEMENT IN WORK, DAMAGED BELLY FAIRNINGS WITHIN ALLOWABLE LIMITATIONS FOR TEMP REPAIR TO BE CORRECTED AT NEXT C-CHECK PER SRM 51-70-02-1A-0 & 53-40-70-1A-1. REF TASK 52-48-01-004-001 & 52-48-01-404-005. )
